Lattices in product of trees
Publications Mathématiques de l'IHÉS, Volume 92  (2000), p. 151-194
@article{PMIHES_2000__92__151_0,
     author = {Burger, Marc and Mozes, Shahar},
     title = {Lattices in product of trees},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {92},
     year = {2000},
     pages = {151-194},
     zbl = {01656531},
     mrnumber = {2002i:20042},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_2000__92__151_0}
}
Burger, Marc; Mozes, Shahar. Lattices in product of trees. Publications Mathématiques de l'IHÉS, Volume 92 (2000) , pp. 151-194. http://www.numdam.org/item/PMIHES_2000__92__151_0/

[B-C-N] A. E. Brouwer, A. M. Cohen, A. Neumaier, Distance Regular Graphs, Ergebnisse, 3. Folge, Band 18, Springer 1989. | MR 90e:05001 | Zbl 0747.05073

[B-M]1 M. Burger, S. Mozes, CAT(-1)-spaces, divergence groups and their commensurators, J. Amer. Math. Soc. vol. 9, No. 1 (1996), 57-93. | MR 96c:20065 | Zbl 0847.22004

[B-M]2 M. Burger, S. Mozes, Finitely presented simple groups and products of trees, C.R. Acad. Sci. Paris, 324, Serie I (1997), 747-752. | MR 98g:20041 | Zbl 0966.20013

[B-M]3 M. Burger, S. Mozes, Groups acting on trees: from local to global structure, Publ. Math. IHES 92 (2001), 113-150. | Numdam | MR 2002i:20041 | Zbl 1007.22012

[B-M-Z] M. Burger, S. Mozes, R. Zimmer, Linear representations and arithmeticity of lattices in Aut TnXAut Tm, in preparation.

[Ba] M. Bhattacharjee, Constructing finitely presented infinite nearly simple groups, Comm. in Algebra 22, II (1994), 4561-4589. | MR 95j:20017 | Zbl 0834.20020

[Bo] A. Bochert, Ueber die Classe der transitiven Substitutionsgruppen II, Math. Annalen 49 (1897), 133-144. | JFM 28.0120.02

[Di-Mo] J. D. Dixon, B. Mortimer, Permutation Groups, Graduate Texts in Mathematics 163, Springer 1996. | MR 98m:20003 | Zbl 0951.20001

[Ge-Sh] S. Gersten, H. Short, Small cancelation theory and automatic groups, Invent. Math. 102, 305-334. | MR 92c:20058 | Zbl 0714.20016

[Ha] A. Haefliger, Complexes of groups and orbihedra in: Group theory from a geometrical viewpoint (E. Ghys, A. Haefliger and A. Verjovsky, eds.) ICTP Trieste, World Scientific (1991), 504-540. | MR 93m:20048 | Zbl 0858.57013

[K-N] V. D. Mazurov, E. I. Khukhro (eds.), Unsolved problems in group theory. The Kourovka Notebook, Novosibirsk (1992).

[Ma] G. A. Margulis, Discrete Subgroups of Semisimple Lie Groups, Ergebnisse, 3. Folge, Band 17, Springer 1991. | MR 92h:22021 | Zbl 0732.22008

[Ne] P. M. Neumann, The SQ-universality of some finitely presented groups, J. Austral. Math. Soc. XVI (1973), 1-6. | MR 48 #11342 | Zbl 0267.20026

[Pa] P. Pansu, Formules de Matsushima, de Garland et propriété (T) pour des groupes agissant sur des espaces symétriques ou des immeubles, Bull. Soc. Math. France 126, No. 1 (1998), 107-139. | Numdam | MR 2000d:53067 | Zbl 0933.22009

[PLT] Problems in Low-dimensional topology, edited by R. Kirby; http://math.berkeley.edu/~kirby/.

[Pr] Ch. E. Praeger, Finite quasiprimitive graphs in Surveys in Combinatorics, 1997, Proc. of the 16th British combinatorial conference, London UK, July 1997. London: Cambridge University Press, Lond. Math. Soc. L.N.S. 241 (1997), 65-85. | Zbl 0881.05055

[Se] J.-P. Serre, Trees, Springer 1980. | MR 82c:20083 | Zbl 0548.20018

[Th] J. G. Thompson, Bounds for orders of maximal subgroups, J. Algebra 14 (1970), 135-138. | MR 40 #5720 | Zbl 0221.20031

[W] D. Wise, A non-positively curved squared complex with no finite covers (1995), Preprint.

[Wi]1 H. Wielandt, Finite Permutation Groups, Academic Press (1964). | MR 32 #1252 | Zbl 0138.02501

[Wi]2 H. Wielandt, Subnormal subgroups and permutation groups, Ohio State University Lecture Notes, Columbus (1971).